# SDR UPS00233626

- Difficulty date: August 24, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ESCAPE SLIDE DEPLOYED.  *S/D*  DEFERRED ESCAPE SLIDE PER MEL 52-15 CONTROL NR M197975 PLACARD INSTALLED.
